# SDR GTIA1100010

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 20,352 hours, 8,518 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ADVISED R2 DOOR SLIDE ARM HANDLE IS LOOSE.
